# SDR SIMA201113702

- Difficulty date: May 14, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 31,205 hours, 26,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MANTENANCE BASE VISIT FOUND SCRATCHES AND DENTS ON THE RIGHT CENTER FUSELAGE THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED AREA WITH SKIN DOUBLER IAW EO EM-53MR-1527. THE AIRCRAFT WAS RETURNED TO SERVICE.
